# SDR COMA0760464

- Difficulty date: July 2, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 31,962 hours, 29,799 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 140153
- Part serial: 325
- Condition: Damaged
- Location: Lt Mlg
- Part time: 29,623 hours, 27,759 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5300 - ABORTED TAKEOFF APPROX 105 - 110 KTS DUE TO ANTI-SKID CAUTION MESSAGE.  REPLACED LEFT OUTBOARD LOWER MLG HARNESS ASSEMBLY.  NO FURTHER DEFECTS.
